RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1945, Volume 9, Issue 1, Pages 3–64 (Mi izv3627)  

This article is cited in 15 scientific papers (total in 15 papers)

On free topological groups

A. A. Markoff


Full text: PDF file (7160 kB)

Bibliographic databases:
Received: 09.12.1943

Citation: A. A. Markoff, “On free topological groups”, Izv. Akad. Nauk SSSR Ser. Mat., 9:1 (1945), 3–64

Citation in format AMSBIB
\Bibitem{Mar45}
\by A.~A.~Markoff
\paper On free topological groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1945
\vol 9
\issue 1
\pages 3--64
\mathnet{http://mi.mathnet.ru/izv3627}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=12301}
\zmath{https://zbmath.org/?q=an:0061.04210}


Linking options:
  • http://mi.mathnet.ru/eng/izv3627
  • http://mi.mathnet.ru/eng/izv/v9/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Ya. Antonovskii, V. G. Boltyanskii, T. A. Sarymsakov, “An outline of the theory of topological semi-fields”, Russian Math. Surveys, 21:4 (1966), 163–192  mathnet  crossref  mathscinet  zmath
    2. V. A. Kuz'menchuk, “On exact operations on a class of topological groups”, Math. USSR-Sb., 7:2 (1969), 251–272  mathnet  crossref  mathscinet  zmath
    3. S. A. Liber, “Free compact algebras”, Math. USSR-Sb., 20:1 (1973), 119–143  mathnet  crossref  mathscinet  zmath
    4. V. V. Tkachuk, “On a method of constructing examples of $M$-equivalent spaces”, Russian Math. Surveys, 38:6 (1983), 135–136  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. V. V. Uspenskii, “Free topological groups of metrizable spaces”, Math. USSR-Izv., 37:3 (1991), 657–680  mathnet  crossref  mathscinet  zmath  adsnasa
    6. S. V. Lyudkovskii, “Exotic groups and quotients of loop groups”, Sb. Math., 186:9 (1995), 1313–1323  mathnet  crossref  mathscinet  zmath  isi
    7. S. V. Lyudkovskii, “Izmerimost avtomorfizmov topologicheskikh grupp”, Matem. zametki, 68:1 (2000), 105–112  mathnet  crossref  mathscinet  zmath
    8. O. V. Sipacheva, “The topology of free topological groups”, J. Math. Sci., 131:4 (2005), 5765–5838  mathnet  crossref  mathscinet  zmath  elib  elib
    9. “Andrei Andreevich Markov (on the centenary of his birth)”, Discrete Math. Appl., 14:1 (2004), 1–6  mathnet  crossref  crossref  mathscinet
    10. S. V. Lyudkovskii, “Topological Transformation Groups of Manifolds over Non-Archimedean Fields, Their Representations, and Quasi-Invariant Measures, II”, Journal of Mathematical Sciences, 150:4 (2008), 2123–2223  mathnet  crossref  mathscinet  elib
    11. O. V. Sipacheva, “A class of groups in which all unconditionally closed sets are algebraic”, J. Math. Sci., 152:2 (2008), 288–291  mathnet  crossref  mathscinet  zmath  elib  elib
    12. L. V. Genze, “Svobodnye $n$-periodicheskie topologicheskie gruppy”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2010, no. 3(11), 23–28  mathnet  elib
    13. K. L. Kozlov, “Topology of actions and homogeneous spaces”, Sb. Math., 204:4 (2013), 588–620  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    14. Mitrofan M. Choban, Liubomir L. Chiriac, “On free groups in classes of groups with topologies”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2013, no. 2-3, 61–79  mathnet
    15. Oleg Gutik, Inna Pozdnyakova, “On monoids of monotone injective partial selfmaps of $L_n\times_{\operatorname{lex}}\mathbb{Z}$ with co-finite domains and images”, Algebra Discrete Math., 17:2 (2014), 256–279  mathnet  mathscinet
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:420
    Full text:213
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019